# SDR UPS06448619

- Difficulty date: October 20, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT8D7A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS 2260 RBL13-20 FLOORBEAM FOUND CORRODED.   CORROSION BLEND OUT 0.023 INCH X 2 INCHES X 2 INCHES EXCEED SRM LIMIT.  M/D BS 2260 LBL 8 TO RBL 66 FLOORBEAM REPAIRED IAW SRM 51-40-04 FIG 1.
